# SDR UALA2009021900565

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 28,837 hours, 7,376 cycles
- Engine: Pwa PW4052
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 7G1103600U
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP DOES NOT SHOW AMBER "PRESS" WITH ENG SHUT DOWN, 13.9 IN CENTER TANK.  REPLACED RIGHT CENTER OVERRIDE PUMP LOW PRESSURE SWITCH S424.  OPS AND LEAKS CHECKS OK.
